| Catalog Number |
21-7047-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was white residue present in the medication bag and all over the pump.The patient was unable to confirm the pump settings because the screen was covered with white residue.Spill kit instructions were provided, and the patient was instructed to power the pump off and contact the clinic immediately.The patient agreed to call the clinic at that time.The event occurred during while in use with patient with no harm.It took place at the patient¿s home, and the device was operated by the patient.